# SDR C2XA11IA037

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 22,302 hours, 11,856 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Signal Cond Unit
- Part number: 367934002
- Part serial: 328
- Condition: Defective
- Location: Fuel System
- Part time: 21,381 hours, 14,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2053 THE CREW REPORTED THAT THE NUMBER TWO WING FUEL QUANTITY READ "0" WITH A FUEL IMBALANCE MESSAGE. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FUEL CONDITIONING SIGNAL UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
